Volume 9, Issue 1
Lump and Interaction Solutions of Linear PDEs in (3 + 1)-Dimensions

Wen-Xiu Ma

10.4208/eajam.100218.300318

East. Asia. J. Appl. Math., 9 (2019), pp. 185-194.

Full Article 108 114
  • Abstract

Linear partial differential equations in (3 + 1)-dimensions consisting of all mixed second-order derivatives are considered, and Maple symbolic computations are made to construct their lump and interaction solutions, including lump-periodic, lumpkink and lump-soliton solutions.

  • History

Published online: 2019-01

  • AMS Subject Headings

35Q51, 35Q53, 37K40

  • Cited by